# SDR ASAA2014012412477

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 11,905 hours, 3,463 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276040
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, WIRE HARNESS FOR LT & RT CORE FIRE DETECTOR,  STAINLESS STEEL INSULATION DAMAGED AND MISSING.  ACFT GROUNDED. REPLACED NR 1 ENGINE LT & RT CORE FIRE DETECTOR HARNESS MW0326, REF AMM 26-11-02. ETOPS SIGNIFICANT SYS GROUND VERIFICATION SUCCESSFUL.
